# SDR CALA2017102003670

- Difficulty date: October 17, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 88,144 hours, 12,111 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 151W72946
- Condition: Cracked
- Location: Row 45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 45 HJK SEAT TRACK EARS BROKEN OFF.  ACCOMPLISHED AN INTERIM REPAIR IAW ECRA 5301-01067.
